# SDR SIMA20241127001

- Difficulty date: November 27, 2024
- Submitted: December 2, 2024
- Operation: Air carrier
- Aircraft: N772MR
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000092
- Aircraft time: 26,518 hours, 32,037 cycles
- System (JASC): 2210 · Autopilot System
- Part: Servo
- Part number: 2R5310A
- Condition: Failed
- Location: Autopilot Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT CONTROL MALFUNCTION ON APPROACH RAN QRH EMERG DCLRD NRML LANDING NO INJAFTER GETTING A TURN TO A 10 DEGREE LEFT HEADING WHILE ON INITIAL DECENT INTO OKC AROUND FL300. THE TURN STARTED BUT THEN AP DISCONNECTED. FELT CONTROLS AND THEY FELT OKAY INITIALLY THEN I RENEGADED AP WITH NO ISSUE FOR ABOUT 5 MIN. THE NEXT TURN THE AP DISCONNECTED AGAIN AND WHILE MANUALLY FLYING I FELT A RESISTANCE IN THE ROLL CONTROL TO THE RIGHT. AFTER ABOUT 2 MINUTES OF HAND FLYING THE CONTROLS FELT MORE JAMMED AND ROLL BECOME IMPOSSIBLE. IMMEDIATE ACTION ITEMS WERE COMPLETED AROUND 270 AND PILOT FLYING WAS ESTABLISHED TO THE FO. COMPLETED QRH PROCEDURE, DECLARED EMERGENCY AND LANDED AT OKC. RAR AUTOPILOT AILERON SERVO PER AMM 22-11-04. OPS CHK GOOD. NO FURTHER DEFECTS NOTED.
